Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Chen, Yen-Mei J.
and
Kuan, Yen-Liang
2015.
On the distribution of torsion points modulo primes: the case of function fields.
Manuscripta Mathematica,
Vol. 148,
Issue. 3-4,
p.
435.
Moon, Hyunsuk
2016.
On the Calculation of the Number of Galois Orbits.
Kyungpook mathematical journal,
Vol. 56,
Issue. 4,
p.
1135.
Moon, Hyunsuk
2016.
On the Invariant of Chen-Kuan for Abelian Varieties.
Kyungpook mathematical journal,
Vol. 56,
Issue. 3,
p.
755.
Akbary, Amir
and
Wong, Peng-Jie
2021.
On the moments of torsion points modulo primes and their applications.
International Journal of Number Theory,
Vol. 17,
Issue. 04,
p.
1029.